# SDR MWEA97251

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2772660
- Condition: Worn
- Location: Bs 960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 SEAT TRACK INBD FLANGE WORN TO LIMITS AT FS 960.  MAINTENANCE SPLICED NEW SECTION OF SEAT TRACK FROM FS 927-965 IAW SRM 53-05 FIG 4F.
